MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT
Model Number G38479
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Niu stent, superficial femoral artery, drug-eluting.
 
Event or Problem Description
Reported by the dm via phone call the physician did a routine follow up on the patient, during the ultrasound it was discovered he device was fractured in half.The physician has intentions to cover with a new covered stent.The following has been answered- (b)(6), 28jan2022.Did any unintended section of the device remain inside the patient¿s body? no if yes, please describe.Did the patient require any additional procedures due to this occurrence? not yet did the product cause or contribute to the need for additional procedures? yes if yes, please specify additional procedures and provide details.Additional procedure information is not available currently.Has the complainant reported any adverse effects on the patient due to this occurrence? no.Has the complainant reported that the product caused or contributed to the adverse effects? no.Please specify adverse effects and provide details.Was the patient hospitalized or was there prolonged hospitalization due this occurrence? no.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key13602506
Report Number3005580113-2022-00029
Device Sequence Number5772412
Product Code NIU
UDI-Device Identifier10827002384795
UDI-Public(01)10827002384795(17)201011(10)C1573052
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2022
Report Date (Section F) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2020
Device Model NumberG38479
Device Catalogue NumberZISV6-35-125-6-60-PTX
Device Lot NumberC1573052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2022
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer02/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2022
Date Device Manufactured01/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale